Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 316, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The structure of an even liaison class
Giorgio Bolondi and Juan C. Migliore.
Trans. Amer. Math. Soc. 316 (1989), 1-37
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 968882
Generators for the bordism algebra of immersions
M. A. Aguilar.
Trans. Amer. Math. Soc. 316 (1989), 39-51
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 979961
On some limit theorems for continued fractions
Jorge D. Samur.
Trans. Amer. Math. Soc. 316 (1989), 53-79
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 948197
Harmonic measure and radial projection
Donald E. Marshall and Carl Sundberg.
Trans. Amer. Math. Soc. 316 (1989), 81-95
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 948195
Remarks on approximation methods in degree theory
W. Kryszewski, B. Przeradzki and S. Wereński.
Trans. Amer. Math. Soc. 316 (1989), 97-114
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929237
The generalized Borel conjecture and strongly proper orders
Paul Corazza.
Trans. Amer. Math. Soc. 316 (1989), 115-140
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 982239
A generalisation of the matroid lift construction
Geoff Whittle.
Trans. Amer. Math. Soc. 316 (1989), 141-159
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 957084
On a problem of S. Mazur
László Székelyhidi.
Trans. Amer. Math. Soc. 316 (1989), 161-164
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 937881
On the variety of plane curves of degree $d$ with $𝛿$ nodes and $𝜅$ cusps
Pyung-Lyun Kang.
Trans. Amer. Math. Soc. 316 (1989), 165-192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1014468
Quantization of curvature of harmonic two-spheres in Grassmann manifolds
Yunbo Zheng.
Trans. Amer. Math. Soc. 316 (1989), 193-214
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 935535
Complemented subspaces of products of Banach spaces
Paweł Domański and Augustyn Ortyński.
Trans. Amer. Math. Soc. 316 (1989), 215-231
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 937243
Double shock fronts for hyperbolic systems of conservation laws in multidimensional space
An Ton Bui and De Ning Li.
Trans. Amer. Math. Soc. 316 (1989), 233-250
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 935939
$*$-differential identities of prime rings with involution
Chen-Lian Chuang.
Trans. Amer. Math. Soc. 316 (1989), 251-279
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 937242
Some explicit cases of the Selberg trace formula for vector valued functions
Jeffrey Stopple.
Trans. Amer. Math. Soc. 316 (1989), 281-293
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 939806
Realization of the level two standard $sl(2k+1,C)^{∼}$-modules
Kailash C. Misra.
Trans. Amer. Math. Soc. 316 (1989), 295-309
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 937880
Additive cohomology operations
Jeanne Duflot.
Trans. Amer. Math. Soc. 316 (1989), 311-325
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 942425
On the dissipative evolution equations associated with the Zakharov-Shabat system with a quadratic spectral parameter
Jyh-Hao Lee.
Trans. Amer. Math. Soc. 316 (1989), 327-336
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943304
Extendible sets in Peano arithmetic
Stuart T. Smith.
Trans. Amer. Math. Soc. 316 (1989), 337-367
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 946223
The intrinsic conformal structure and Gauss map of a light-like hypersurface in Minkowski space
Marek Kossowski.
Trans. Amer. Math. Soc. 316 (1989), 369-383
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 938920